Home Page
About
About Izmir Academy Association
About IAD Index
IAD Team
IAD Logos and Links
Policies
Submit A Journal
Submit A Conference
Submit Paper/Book
Submit a Preprint
Submit a Book
Publisher/Editor Panel
Sign In/Sign Up
Journal of Mathematical Sciences and Modelling
Volume:3 Issue:3
Dynamics and Bifurcation of a Second Order Quadratic Rational Difference Equation
Shahd HERZALLAH
,
Mohammad SALEH
Publication date :
2020-12-29
Fitting an Epidemiological Model to Transmission Dynamics of COVID-19
Endalew TSEGA
Publication date :
2020-12-29
Boolean Hypercubes, Mersenne Numbers, and the Collatz Conjecture
Ramon CARBÓ DORCA
Publication date :
2020-12-29
Early Childhood Children in COVID-19 Quarantine Days and Multiple Correspondence Analysis
Nihat TOPAÇ
,
Musa BARDAK
,
Seda BAĞDATLI KALKAN
,
Murat KİRİSCİ
Publication date :
2020-12-29
On Bicomplex Jacobsthal-Lucas Numbers
Serpil HALICI
Publication date :
2020-12-29